# SDR CALA2013092791533

- Difficulty date: September 24, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 40,139 hours, 17,346 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: ACP2788AB04
- Part serial: 181
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 RADIO BLEEDS THROUGH THE FLIGHT INTERPHONE WHEN SELECTED.  REPLACED NR 1 RMP.  BITE TESTED OKAY.
